# SDR SWIA972521

- Difficulty date: April 20, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 7,332 hours, 6,640 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STABILIZER TRIM AND MACH TRIM CAUTION MESSAGE CAME ON AFTER TAKEOFF.  FOLLOWED QRH, WOULD NOT RE-ENGAGE.  AIRCRAFT RETURNED TO THE FIELD.  CAT II.  REMOVED AND REPLACED FIRST OFFICER''S PITCH TRIM DISCONNECT SWITCH IAW MM 27-41-30.  PERFORMED STABILIZER TRIM OPS AND FUNCTIONAL CHECKS IAW MM 27-40-00-710-801.  OPS CHECKS GOOD, NO DEFECTS NOTED.
